A noncommutative version of a Theorem of Marczewski for submeasures

Tom 101 / 1992

Paolo de Lucia Studia Mathematica 101 (1992), 123-138 DOI: 10.4064/sm-101-2-123-138

Streszczenie

It is shown that every monocompact submeasure on an orthomodular poset is order continuous. From this generalization of the classical Marczewski Theorem, several results of commutative Measure Theory are derived and unified.

Autorzy

  • Paolo de Lucia

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek